Depression Community
Cipralex 10mg side effects
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Cipralex 10mg side effects

Dear Madam/ Sir

I am a 33 years old man. I am taking cipralex 10mg, 1 tablet each night, for the last four years. I have improved a lot on my depression after having it for two years and I tried to gradually stop taking it. When I stopped, I was fine for six months but my depression suddenly started again. I restarted taking cipralex 10 mg one each night and I improved quickly. Now it is four years that I am taking it. I now want to stop it because I am having very decreased sixual drive. So my question is that, Will my sexual drive improve when I stop taking cipralex?

Regards,
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Your sex drive should improve when you discontinue the cipralex; however, (based on you history) you run the risk of the depression returning. I had the same problem with cipralex (aka lexapro), and the depression came back 6 months after stopping it because of the sexual side-effect. There are other antidepressants that have less of an effect on sex drive. I had no problems with sex drive when I was on Prozac, and Wellbutrin has no sexual side-effects or weight gain. You should speak to your doctor about the risks / benefits of stopping the cipralex. He/she may recommend adding a small dose of Wellbutrin to see if that will help with the decreased libido or try switching you to another SSRI to see if that helps.
Blank
Avatar_f_tn
i am a 22 year old girl whos been on cipralex for almost 1 year now. i started taking it after i almost got raped five years ago. i tried to live on without antidepression pills but i lost that battle. the depression got a hold of me and broke me down. i still have my "darker" days. especially when i stress or during winter. now i feel that its coming back because of the most annoying side-effect of all: gaining weight. my question is: how can i go on antidepressives and loose weight? the problem is that i have a seriouse lack of energy and motivation (also side effects) and for some reason im not able to loose alot of weight when i finally deside to work out.

help!?
Blank
Post a Comment
To
Recent Activity
2083449_tn?1381358308
Blank
Sonrissa commented on Hospital
30 mins ago
1551327_tn?1414146344
Blank
Bubulous commented on One year later .... ...
1 hr ago
1551327_tn?1414146344
Blank
Bubulous commented on 007Bunny's status
1 hr ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
Depression Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA